11
TITLE: Preface
AUTHORS: Uwe Kähler; Michael Reissig; Irene Sabadini; Jasson Vindas;
PUBLISHED: 2023, SOURCE: Trends in Mathematics, VOLUME: Part F1649
INDEXED IN: Scopus
12
TITLE: Quaternionic triangular linear operators
AUTHORS: Cerejeiras, Paula; Colombo, Fabrizio; Kaehler, Uwe; Sabadini, Irene;
PUBLISHED: 2022, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 46, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
13
TITLE: Discrete Hardy Spaces for Bounded Domains in R-n. Discrete Hardy spaces for bounded domains in $${\mathbb {R}}^{n}$$  Full Text
AUTHORS: Cerejeiras, P; Kahler, U; Legatiuk, A; Legatiuk, D;
PUBLISHED: 2021, SOURCE: COMPLEX ANALYSIS AND OPERATOR THEORY, VOLUME: 15, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 2 Handle
IN MY: ORCID
14
TITLE: Krein Reproducing Kernel Modules in Clifford Analysis
AUTHORS: Alpay, D; Cerejeiras, P; Kahler, U;
PUBLISHED: 2021, SOURCE: JOURNAL D ANALYSE MATHEMATIQUE, VOLUME: 143, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 4 Handle
IN MY: ORCID
15
TITLE: Generalized Grassmann algebras and applications to stochastic processes
AUTHORS: Alpay, D; Cerejeiras, P; Kaehler, U;
PUBLISHED: 2021, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 45, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 2
IN MY: ORCID
16
TITLE: Discrete pseudo-differential operators in hypercomplex analysis
AUTHORS: Cerejeiras, P; Kaehler, U; Lucas, S;
PUBLISHED: 2021, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 47, ISSUE: 10
INDEXED IN: WOS CrossRef: 2
IN MY: ORCID
17
TITLE: Generalized white noise analysis and topological algebras
AUTHORS: Alpay, D; Cerejeiras, P; Kahler, U;
PUBLISHED: 2021, SOURCE: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, VOLUME: 94, ISSUE: 6
INDEXED IN: Scopus WOS CrossRef: 2
IN MY: ORCID
18
TITLE: A Space-Based Method for the Generation of a Schwartz Function with Infinitely Many Vanishing Moments of Higher Order with Applications in Image Processing
AUTHORS: Fink, T; Kahler, U;
PUBLISHED: 2019, SOURCE: COMPLEX ANALYSIS AND OPERATOR THEORY, VOLUME: 13, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 3
IN MY: ORCID
19
TITLE: Finite Element Exterior Calculus with Script Geometry
AUTHORS: Cerejeiras, P; Kahler, U; Legatiuk, D;
PUBLISHED: 2019, SOURCE: International Conference on Numerical Analysis and Applied Mathematics (ICNAAM) in INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM-2018), VOLUME: 2116
INDEXED IN: Scopus WOS CrossRef Handle
IN MY: ORCID
20
TITLE: PERTURBATION OF NORMAL QUATERNIONIC OPERATORS
AUTHORS: Cerejeiras, P; Colombo, F; Kahler, U; Sabadini, I;
PUBLISHED: 2019, SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 372, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef: 25 Handle
IN MY: ORCID
Page 2 of 3. Total results: 26.